Stueckel spaces of the electrovacuum with two-parameter Abelian group of motions. Formulation of the problem and sets of the type (2.1)

V. G. Bagrov, V. V. Obukhov, A. V. Shapovalov

Research output: Contribution to journalArticle

Abstract

The problem of finding all spaces of the electrovacuum with the additional condition that thh variables in the Hamilton-Jacobi equation be completely separable is formulated. All spaces admitting separation of variables of the type (2.1) are found.

Original languageEnglish
Pages (from-to)4-8
Number of pages5
JournalSoviet Physics Journal
Volume26
Issue number1
DOIs
Publication statusPublished - Jan 1983
Externally publishedYes

Fingerprint

Hamilton-Jacobi equation
formulations

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Engineering(all)

Cite this

Stueckel spaces of the electrovacuum with two-parameter Abelian group of motions. Formulation of the problem and sets of the type (2.1). / Bagrov, V. G.; Obukhov, V. V.; Shapovalov, A. V.

In: Soviet Physics Journal, Vol. 26, No. 1, 01.1983, p. 4-8.

Research output: Contribution to journalArticle

@article{4e062e0b343d409aa02f53f350e5cc0d,
title = "Stueckel spaces of the electrovacuum with two-parameter Abelian group of motions. Formulation of the problem and sets of the type (2.1)",
abstract = "The problem of finding all spaces of the electrovacuum with the additional condition that thh variables in the Hamilton-Jacobi equation be completely separable is formulated. All spaces admitting separation of variables of the type (2.1) are found.",
author = "Bagrov, {V. G.} and Obukhov, {V. V.} and Shapovalov, {A. V.}",
year = "1983",
month = "1",
doi = "10.1007/BF00892169",
language = "English",
volume = "26",
pages = "4--8",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "1",

}

TY - JOUR

T1 - Stueckel spaces of the electrovacuum with two-parameter Abelian group of motions. Formulation of the problem and sets of the type (2.1)

AU - Bagrov, V. G.

AU - Obukhov, V. V.

AU - Shapovalov, A. V.

PY - 1983/1

Y1 - 1983/1

N2 - The problem of finding all spaces of the electrovacuum with the additional condition that thh variables in the Hamilton-Jacobi equation be completely separable is formulated. All spaces admitting separation of variables of the type (2.1) are found.

AB - The problem of finding all spaces of the electrovacuum with the additional condition that thh variables in the Hamilton-Jacobi equation be completely separable is formulated. All spaces admitting separation of variables of the type (2.1) are found.

UR - http://www.scopus.com/inward/record.url?scp=0020649136&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020649136&partnerID=8YFLogxK

U2 - 10.1007/BF00892169

DO - 10.1007/BF00892169

M3 - Article

VL - 26

SP - 4

EP - 8

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 1

ER -